# SDR RAIA970414

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Pod
- Part time: 3,207 hours
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

RIC - FLT 7665 - ON FINAL AND AFTER LANDING, POD SMOKE ILLUMINATED INTERMITTENTLY THEN CONTINUOUSLY.  RESCUE PERSONEL CONSULTED AND NO ACTION WAS REQUIRED.  INDICATION WAS ERRONEOUS.  MAINTENANCE REPLACED POD SMOKE DETECTOR.  (M)
